Does Minoxidil Cause Tinnitus?

I started having tinnitus a month after using Minoxodil, never thought it could be related to this medication. Recently I went to see an audiologist and forgot to mention the Minoxidil. He did a hearing exam and said that my hearing is dropping at the higher frequency range, starting 9000 Hz. I told him that I was a musician, and he told me to blame the drummer for that. He gave me some ear vitamin supplements. I have to contact him back and mention the Minoxidil. I will stop using the damn thing and be bald instead. Honestly not worth it at all. Let’s see what happens.

 Tinnitus (ringing in the ears) can be a warning sign for many serious medical conditions, not related to medications. However, it is also a known rare side effect of Minoxidil. Stopping the drug is a good idea.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =